# SDR DALA2022080205291

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 INITIAL INSPECTION : CRACKED FRAME STA FS1560 BTW STGR 26R TO 27R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00346: FRAME STA FS1560 BTW STGR 26R TO 27R AT AFT CARGO COMPARTMENT WAS REPAIRED PER PRI 600740-14AD REV 2 ADN ER/A 600740-14AD REV ORIGINAL SECTION I: PERMANET REPAIR. (2346282)
